# SDR CA140724005

- Difficulty date: July 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 3,179 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 3411 · Pitot/Static System
- Part: Fitting
- Part number: 2202P22
- Condition: Cracked
- Location: Pitot Static
- Part time: 2,713 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE ON THE PITOT STATIC SYSTEM WHILE PREFORMING THE 24 MONTH RECERTIFICATION TASKS FOR THE ALTIMETERS, AIR DATA COMPUTERS AND TRANSPONDERS, MAINTENANCE DISCOVERED A LEAK IN THE PITOT STATIC SYSTEM LOCATED AT THE ALTERNATE STATIC SELECTOR VALVE.  THE BRASS FITTING, PN 2202P-2-2, WAS FOUND TO BE CRACKED CAUSING THE LEAK.  THERE WAS NO INDICATION FROM ANY AIR CREW MEMBERS THAT THERE WAS ANY PROBLEM WITH THIS SYSTEM. MAINTENANCE REPLACED THE FITTING WITH A SERVICEABLE UNIT AND A SATISFACTORY PITOT STATIC TEST WAS CARRIED OUT, THE ACFT WAS RETURNED TO SERVICE.
